# SDR ARWA990307

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 769792
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

MIA - NR 4 ENGINE OIL PRESSURE DROPPED TO 32 PSI.  SHUTDOWN ENGINE AS PER ABNORMAL CHECKLIST.  WINDMILL SPEEDS WERE N1, 13.5 PERCENT, N2 21 PERCENT, OIL PRESS 3 PSI.  AIRCRAFT RETURNED TO MIAMI WITHOUT INCIDENT.  REMOVED AND REPLACED NR 4 ENGINE OIL PUMP ASSY IAW MM 72-60-00.  OPS CHECK OK ON ENGINE RUN IAW ARROW AIR J/C 6527.  (M)
